American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A70) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Richard C. Metzler. Representation of partially ordered linear algebras. Bull. Amer. Math. Soc. 80 (1974) 939-940. MR 0354491.
Abstract, references, and article information
View Article: PDF

[2] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information
View Article: PDF

[3] Manfred Knebusch, Alex Rosenberg and Roger Ware. Signatures on semilocal rings. Bull. Amer. Math. Soc. 78 (1972) 62-64. MR 0285516.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1